# SDR 96ZZZX5623

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 202401189
- Condition: Bent Shaft
- Location: Air Speed
- Component: Aerosonic
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECENTLY SUBMITTER HAS RECEIVED FROM THE VENDOR SEVERAL AIRSPEED INDICATORS WITH BENT SHAFTS ON SET INDEX KNOB ASSY.  SUBMITTER SUGGESTS TO PAY CLOSE ATTENTION TO THIS UPON RECEIPT FROM VENDOR BEFORE INSTALLING UNIT.  CREDIT IS NOT GIVEN ONCE INSTALLED.
